Aa
Aa
A
A
A
Close
Avatar universal

Getting Stronger But?

Hey All, Sis4478 day 11,,,Devil -0,,,,,Today I am starting to feel like my Old Self ,Dizziness pretty much Gone ,No "WHooshing in my ears and Head" very subtle nausea,muscle aches Normal for 51 year old Horse trainer,,but Tire very easily,,Is This Normal?  am taking Fish Oil and Super Multivitimin and St Johns,,,Also,That awful tinny taste keeps coming back,does that mean the Poison from the TRamadol is still in my cells? When I was taking Tram ,that taste was a signal to me that I needed a pill FAST...as usual any Suggestions will Help,,I Hope I am making you guys that have followed me Proud ,,I have literally done this By My-self with your Help ,,,Cold Turkey,,and those first 3 Days were as Rough as anything I have ever done Bar Nothing,,,Definetly not something for anyone to try,but for me it was the only way,
Love to All,,,Sis
16 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Sis, I am real proud of you! I love your attitude...It's a wonderful feeling to be in control of your life. Your doing great. ct
Helpful - 0
Avatar universal
To Everyone That is Watching My Progress ,,I am in Complete Awe of your care ,and Believe me I will not Let You Down,,The last 3 years my Career has been wrested from me by A Bunch of Poisonous Pills and I am Kicking their Sorry Butt,,Taking Back My Life and My Career,!! :)  I will Keep Posting and keeping you up to date on Progress ,,
Love and Peace Out,,,Sis4478
Helpful - 0
1416133 tn?1351123217
You are doing great - you know what these symptoms are and are managing them very well.  Keep plowing through it will continue to get better.  All of these symptoms are normal and much easier to deal with than the horrible daily outcomes of taking drugs all the time.  Remember that in your low moments - and keep posting.  I'm watching your progress and I am SO SO proud of you!  :)
Helpful - 0
Avatar universal
Great!  Awesome attitude....and that helps!!  I saw a turn around with my insomnia at around 3.5 to 4 weeks.  I know that sounds like a long way away, but you'll get there!

You're doing great!
Helpful - 0
393709 tn?1295964416
Good for you!  You sound so positive! You are doing great!   I am on my second detox off the trams.  You are an inspiration.
Helpful - 0
Avatar universal
Hi  Day 15 !!!  and I do not have a Boat??? Just Horses Lots of them!  I am doing well but still fighting getting tired easy and stomach issues and the Insomnia Aghh! Terrible.  But almost halfway thru week 3,,Then I hope to be really getting strong again,,I have had no depression and I don't think I will ,Maybe because of what I do for a Living??

Love To All
  Sis out
Helpful - 0
Avatar universal
Kudos, Sis...Kudos. It's wonderful to hear when the devil loses another one! Dumb question but could that taste be coming from something else in you diet? Do you give worm medicine or anything to the ponies, bare handed? Chemicals many of them can get absorbed thru the skin. I've read they use arsenic to decaffienate coffee. Is there new leather around there maybe tanned with something? I've been following along, but have seen you had help and my doc, was differant. Beating this disease seems to be the same though regardless and you've done well. We are all either proud of you or jealous, I just want to know if you have a boat? Good day sis!!
Helpful - 0
Avatar universal
Congrats on day 14 2 WEEKS YEA!!!!!!! So proud of you, I had all the symptoms you are having also, but it does get better. I used to have this wierd buzzing in my head for the first few weeks, used to drive me crazy. Getting ready to go workout I HATE it!!!! I feel so much better when I do it but it is an effort!!!! I know you don't have that issue LUCKY YOU!!!!! Have a super day and keep in touch!!!!

                                                         Mag
Helpful - 0
Avatar universal
Sis 14 <<DEVIL-0,,,Stiil little Crampy and wierd feeling but Major WD's are subsiding,,Thanks To You Guys I am Making it ,will keep Posting and God Help any body who is just starting this Journey ,,I don't Ever Want to go thru this again!! :)

Sis Out     "Hoo-Rah!"
Helpful - 0
1416133 tn?1351123217
Lucky 13!!! :)

I am SO happy you're feeling good today.  That is awesome.  You have done so well, writing to everyone here, taking the advice that works for you, and you are doing it.  You should feel super proud of yourself.  You did this, YOU did this.  And that is huge - take a lot of comfort in finding that strength.  It's there, I guess sometimes we just forget it is.

And the memory loss thing is common for a lot of us, I still have some of that too.  But nothing like it was when I was on the evil rat poison named tramadol, so for that I am grateful.  So please be assured that it will subside with time.  It takes a while for our brains to adjust, but they do.  And it will keep getting better.  And remember, recovery is non-linear.  Sometimes a bad day will follow a good one and that's normal too.  Soon the good days will outweigh the bad.  And you now have a clear head and you'll be able to handle those ups and downs so much better.  In fact, you already are!

So just wanted to say hey and congrats on the 13 days.  :)
Helpful - 0
Avatar universal
Hey All Day 13 and doing really good ,,some cramps but Nausea is gone,,Vitimins starting to help with muscle and tiredness. Really feeling like my Old Self More and More,,But I am having some weird Memory loss ,very strange like forgetting to turn off a light or forget I put laundry in ,I have never done that ,always been Wicked Sharp ,even on the TRam,,I guess another WD symptom,Has anyone ever had this happen ?
At Least that Awful tinny taste is finally gone YUCK POOHEY!!   LOL :)
Helpful - 0
Avatar universal
12 days, good for you! Congratulations. I too chose to get my life back, I admire you, your doing great. ct
Helpful - 0
Avatar universal
O No I'm sorry to hear that ,,She will wake up someday I Hope,,,Any Way Day 12 For Me ..Almost to the 2 week Mark,,I am slowly starting to tell a few select people and they are Exstatic for me,,Not Many people knew I was on it at all,,so I can't Broadcast it or anything like that,,but People keep saying "Gosh Sis you seem so Happy this last few days??!!"   LOL :)    Sis 12,,,DEVIL -0
Love Ya
Sis4478
Helpful - 0
1416133 tn?1351123217
I totally understand that coma thing - it felt like that for me too.  It was like my internal "engine" had stalled and it was starting up again for this first time in years.  All of the normal body functions started to return and it was such a strange feeling, but a good feeling nonetheless.  And I'm with you - I will tell anyone who will listen to RUN if some Dr. tries to give them this poison.  And I mean RUN!  lol  p.s. now if only my sister-in-law would listen.  she's in total denial about this drug.
Helpful - 0
Avatar universal
Thank U So Much for to keep Checking my Posts!! I am doing better today then any time in the last 11 days,,I am feeling like I just woke up from a 3 year Coma,,Probably the Sad Truth,,,I don't know any of my Colleagues on this but if I ever hear they have been prescribed it I sure will tell them to STOP Fast I will keep posting all week end,,Love To U
Sis
Helpful - 0
1416133 tn?1351123217
Score 11!!!!  yay for you!  You're beating the tramadol devil and I am VERY PROUD of you.  I know exactly how hard this is, boy do I know.  And you are doing all of the right things so keep going girl - you're getting there!

And yeah, all of the things you're experiencing are very normal unfortunately.  I think it was around the 30 day mark that I started to have more good days in a row.  The bad days did continue to show up, just less often.  And I'm really glad to hear about the vitamins and supplements you're taking.  I know it was the st. johns that kept the depression at bay for me.  I'll be stopping it this Sunday so I'm glad about that.

And it really says something about your strength that you did this on your own.  I'm not sure I could have done that so I really respect you for that.  I think you should just continue on with what you're doing.  And I found that hot showers helped a lot with the anxiety and the fatigue you're still feeling is also normal.  B-12 sublingual tablets are great for energy - not sure if you've tried those yet?  But it takes some time for the drugs to get out of your system, as they are stored in fat cells and that whole system moves rather slowly (I know you're probably in great shape because of the work you do but we all have fat cells!) lol.  So just give it the time it needs.  It takes as long as it takes.  Simple as that.

Keep going and hope the weekend is a good one for you.  Just go easy on yourself for a while.  As long as I kept my expectations for feeling better in check, it make everything a lot easier to manage so just keep that in mind.  I have SO much faith in you! :)
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.